# SDR DALA13006789204

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY, BS 1364 LBL 22 SEAT TRACK UPPER END CORRODED.  REMOVED CORROSION.  OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 53-40-01, FIG 6.
